MathSciNet Relay Station
MathSciNet bibliographic data
MR1423736 (98d:62023) 62E20
Babu, Gutti Jogesh; Bai, Z. D. Mixtures of global and local Edgeworth expansions and their applications. J. Multivariate Anal. 59 (1996), no. 2, 282–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement